# SDR COMA9710095

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 6120 · Propeller Controlling System
- Part: Pitchlock Screw
- Part number: 7845191
- Condition: Bent
- Location: Feather Stop Tab
- Part time: 18,533 hours
- Component: 7902015
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR ASSEMBLY REMOVED ORIGINALLY FOR PROPELLER FEATHERING PROBLEMS.  UPON INITIAL RECEIVING INSPECTION THE FEATHER STOP TAB S/N S0159 WAS FOUND TO BE BENT APPROXIMATELY 0.25 INCH.  PITCHLOCK SCREW WAS REMOVED FROM ASSEMBLY AND RETURNED TO MANUFACTURER.  PART TOTAL CYCLES, 20,016.
